# SDR SIMA20130410015

- Difficulty date: April 10, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 26,960 hours, 23,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM HAS LIGHT CORROSION WHERE FLOORBEAM ATTACHES AT FRAME 59.  REPAIRED IAW EO EM-53MR-1518, PART B.
